# SDR SWIA202401301101

- Difficulty date: November 1, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: UNKNOWN
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE, CENTER INBOARD LEADING EDGE CAP HAS A CHAFE.   (C-CHECK RO 1/30/2024)   REMOVED LEFT INBOARD FLAP VANE, CENTER INBOARD LEADING EDGE (PN CC670-14012-5) COMPLETE PER CRJ700 SRM 51-42-10-001-001-A01 AND  INSTALLED NEW PART # CC670-14012-5 LEFT INBOARD FLAP VANE, CENTER INBOARD LEADING EDGE CAP REF. CRJ-700 SRM 51-42-13-001-001-A01 REV. 38 JULY 25,2020 AND DRAWING CC670-14010 REV F . COMPLIED WITH SKYWEST SKYCARD 51-900-1002-SKY
